# SDR MALA965142

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE AFT UPPER CARGO DOOR SKIN JUST FORWARD OF FS 491 CHAFED APPROX .50 INCH.  CHAFED DAMAGE CAUSED FROM CARGO DOOR HINGE PIN END, HINGE PIN LENGTH DETERMINED TO BE TOO LONG.  CARGO SKIN AREA REPAIR IAW FAC ARP 52-30-9130 DATED JUNE 20, 1991.  (M)
